# SDR CA130822008

- Difficulty date: August 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 9,418 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: S19062
- Condition: Stuck
- Location: Te Flap Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP UP-LIMIT MICROSWITCH FOUND STUCK CLOSED DUE TO ACCUMULATION OF GREASE ON SWITCH.  SWITCH CLEANED AND FUNCTION CHECKED SERVICEABLE.
